Advil Cold & Flu Tablets Pack

€7.99

Code 746


Add to Basket
Product Information

ADVIL COLD & FLU 200MG/30MG TABLETS (20)

Advil Cold & Flu tablets contain two active ingredients which work together to relieve the major symptoms of sinus and pain:

Ibuprofen relieves pain, reduces inflammation and lowers temperature

Pseudoephedrine is an effective decongestantto ease nasal and sinus congestion.

Advil Cold & Flu rapidly relieves the headaches, aches and the pain and fever commonly associated with colds and flu and eases blocked noses, sinuses and the pain of sore throats.

Active Ingredients

The active substance is ibuprofen. Each tablet contains 200mg ibuprofen.
The other ingredients are maize starch, sodium starch glycolate (Type A) and magnesium stearate. The film-coating contains hypromellose, macrogol 400 and macrogol 6000.

How to Use

Adults and adolescents (over 12 years):
The recommended dose is 2 tablets at first and then if necessary 1 or 2 tablets every four hours.
Do not exceed 6 tablets in any 24 hour period.
If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Ibuprofen tablets are not suitable for children under 12 years:
As a general principle, you should use the smallest effective dose for the shortest time necessary to
relieve your symptoms.

Delivery Info

Delivery is FREE for all orders over €40 within the Republic of Ireland & Northern Ireland. For orders under €40, there is a delivery fee of €5.00. 

We also offer a FREE Click & Collect facility.

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.

Read our full Returns Policy

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty